# SDR CALA2015090894274

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T CAP IN AFT PIT STATION 1219, FOUND BEYOND OEM LIMITS.  R & R T CAP PN 146T1060-2 IAW OEM DWG 146T0250 AT STATION 1219, STRINGER 26L - 32R.  NO DEVIATIONS & NO FURTHER ACTION NECESSARY.
